U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

I rarely ever have caffeine, but today i took a caffeine pill. could this have caused overdose for my body or am i just super sensitive to caffeine?

1 doctor answer1 doctor weighed in
Dr. Ravi Chand
Psychiatry 28 years experience
Caffiene: One caffeine pill should be ok, if you are sensitive you would feel hyper, have high heart rate, blood pressure etc.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 18-year-old female asked:
Could a numbness in the tip of tongue be caused by caffeine overdose or from anxiety?
2 doctor answers3 doctors weighed in
A 48-year-old member asked:
Can caffeine cause your body rash rapidly during the hot day?
1 doctor answer2 doctors weighed in
A 34-year-old member asked:
Can tea ( caffeine) cause chest pain at the left side of the body by the heart?
1 doctor answer1 doctor weighed in
Last updated Sep 12, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.